# SDR SWAA2023022810292

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 22,051 hours, 10,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AIRCRAFT LEFT OUTBOARD FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT L/H OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD. REF LP 1671811
